Record number :
2601984
Title of article :
RANDOM DELAY DIFFERENTIAL EQUATIONS an‎d INVERSE PROBLEMS FOR AGGREGATE DATA PROBLEMS
Author/Authors :
Banks, H.T. Center for Research in Scientific Computation - Department of Mathematics - North Carolina State University Raleigh , Thompson, W.C. Center for Research in Scientific Computation - Department of Mathematics - North Carolina State University Raleigh
Pages :
13
From page :
4
To page :
16
Abstract :
We consider nonparametric estimation of probability measures for parameters in delay differential equation (DDE) problems where only aggregate (population level) data are available. We summarize an existing computational method for the estimation problem which has been developed over the past several decades [11, 17, 21, 26, 28]. Theoretical results are presented which establish the existence and consistency of very general (ordinary, generalized and other) least squares estimates and estimators for the measure estimation problem with specific application to random DDEs.
Keywords :
Inverse problems , random delay differential equations , aggregate data , approx- imation and consistency of estimators
Journal title :
Eurasian Journal of Mathematical and Computer Applications
Serial Year :
2018
Full Text URL :
Link To Document :
بازگشت